You state that you have cardio myopathy, but do you have Crohns Disease? I know that many with Crohns with develop either allergies to their meds or will get some skin issues related to their Crohns. Sometimes when you change soap or detergent this will cause some itching, but you state its always at night. A little confused about
the cause. I would talk to your doctor about
this. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*